Toggle Main Menu Toggle Search

Open Access padlockePrints

Equations in groups that are virtually direct products

Lookup NU author(s): Professor Sarah Rees

Downloads


Licence

This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License (CC BY-NC-ND).


Abstract

In this note, we show that the satisfiability of equations and inequationswith recognisable constraints is decidable in groups that are virtually directproducts of finitely many hyperbolic groups.


Publication metadata

Author(s): Ciobanu L, Holt D, Rees S

Publication type: Article

Publication status: Published

Journal: Journal of Algebra

Year: 2020

Volume: 545

Pages: 88-99

Print publication date: 01/03/2020

Online publication date: 06/12/2018

Acceptance date: 28/11/2018

Date deposited: 03/12/2018

ISSN (print): 0021-8693

Publisher: Elsevier

URL: https://doi.org/10.1016/j.jalgebra.2018.10.044

DOI: 10.1016/j.jalgebra.2018.10.044


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share